# SDR DXTA2010110304287

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- Aircraft time: 10,619 hours, 8,804 cycles
- Engine: Pwa JT15D5
- System (JASC): 2730 · Elevator Control System
- Part: Push-Pull Rod
- Condition: Loose
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLT VIBRATION FELT IN ACFT AIRFRAME. VIBRATION INCREASED WITH ACFT AIRSPEED & NOT ENGINE SPEED. VIBRATION WORSE TOWARD REAR OF ACFT.  VIBRATION WAS NOT FELT BELOW 190 KTS, BUT INCREASED PROGRESSIVELY AS SPEED INCREASED.  CHANGING ACFT ATTITUDE DID NOT CHANGE THE VIBRATION.  INSPECTED TAIL AREA & FOUND ALL 3 TRIM TABS LOOSE.  ATTACHING HARDWARE LOOSE IN ROD ENDS & RUSTY. R & R LT & RT ELEVATOR TRIM TAB PUSHRODS AFT BEARINGS & BOLTS WITH NEW.  R & R RUDDER TRIM TAB PUSH RODS WITH NEW.  INSTALLED NEW AFT BEARINGS.  TRAVEL CHECKED GOOD FOR BOTH ELEVATORS & RUDDER.  ELEVATOR SERVO OPS CHECKED GOOD.  ELEVATOR & RUDDER CONTROL WHEELS OPS CHECKED GOOD.  WORK DONE IAW MM 27-21-05.
